# SDR HEEA955312

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 453105004
- Condition: Defective
- Location: Cockpit
- Component: Arnav
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTER BUTTON INTERMITTENT.
